# SDR USAA960580

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 4610-5100
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND LIGHT SURFACE CORROSION AT BL 600 RT, STA 4610 - STA 5100, SEAT TRACK.  REPLACED SEAT TRACK PER SRM 51-10-00, REPAIRED BY PART REPLACEMENT.  (X)
